# SDR SWAA2020111624846

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 273A9112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 693 LBL 1 WL 204-207, MARKED.  REPLACED CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 693 LBL 1 WL 204-207, PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 273A9112 REV B DWG 273A9110 REV A.
